Can viagra (sildenafil) cause vision loss in one eye?

Possibly. There has been an association between viagra (sildenafil) and a condition called ischemic optic neuropathy which can cause sudden painless decreased vision in one eye. If you have experienced this, see your eye doctor promptly.

Related Questions

Can viagra (sildenafil) cause partial vision loss in one eye only?

Yes. Viagra (sildenafil) use has been linked to a condition called ischemic optic neuropathy which can cause a sudden, painless decrease in vision in one eye. See your eye doctor immediately if you suspect this. Read more...

Can viagra (sildenafil) cause partial vision loss in your eyes?

No. Viagra (sildenafil) has been reported to cause the appearance of a bluish tint to the vision. There were a few reports of optic neuropathy in relationship to viagra (sildenafil) use but these were rare and may have been a statistically insignificant artefact given that the population taking viagra (sildenafil), usually having vascular disease, may be more prone to optic neuropathy. Read more...
Unlikely, see eye Dr. Any sudden loss of vision requires an urgent visit to an eye dr. This may be a retinal detatchment and require emergency treatment. Please go and see an eye dr, or local hospital which has both an eye department + er immediately. Good luck. Read more...